Research ArticleOpen accessIn the keywordsA General Probability Distribution Using Burmann Power SeriesRichard F. Patterson, Pali SenJournal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 6,290 accessesView PDFCite
30 articles for “Maximum Likelihood Estimator”
Set a search alertResearch ArticleOpen accessIn the abstractBayesian Estimation for Lomax Distribution: A Comparison of Loss Functions Using Jeffreys PriorsHuda Mohammed AlomariJournal of Mathematics and Statistics, Vol. 21, Issue 1 · 24 Dec 2025 · 2,635 accessesView PDFCite
Research ArticleOpen accessIn the abstractEnhancing Lifetime Data Modeling With the Modified Version of Weibull Distribution: A Comparative ApproachArjun Kumar Gaire, Shahid Mohammad, Yogendra Bahadur GurungJournal of Mathematics and Statistics, Vol. 21, Issue 1 · 8 Oct 2025 · 3,085 accessesView PDFCite
Research ArticleOpen accessIn the abstractUsing a Hierarchical Weibull model to Predict Failure Strength of Different Glass Edge ProfilesDavid Thomas Kinsella, Johan LindströmInternational Journal of Structural Glass and Advanced Materials Research, Vol. 4, Issue 1 · 30 Apr 2020 · 8,274 accessesView PDFCite
Research ArticleOpen accessIn the abstractEstimation and Reliability for a Special Type of Semi-Markov ProcessVlad Stefan Barbu, Alex Karagrigoriou, Andreas MakridesJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 20 Oct 2019 · 7,047 accessesView PDFCite
Research ArticleOpen accessIn the abstractRisks Ratios of Shrinkage Estimators for the Multivariate Normal MeanAbdenour Hamdaoui, Nadia MezouarJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 3 Apr 2017 · 7,108 accessesView PDFCite
Research ArticleOpen accessIn the abstractStatistical Inferences of the Rest Lifetimes of Ball Bearings' Residual Lifetimes Based on Rayleigh Residual Type II Censored DataGhassan K. Abufoudeh, Omar M. Bdair, Raed R. Abu AwwadJournal of Mathematics and Statistics, Vol. 12, Issue 3 · 1 Aug 2016 · 7,161 accessesView PDFCite
Research ArticleOpen accessIn the abstractEstimation for Unknown Parameters of the Burr Type-XII Distribution Based on an Adaptive Progressive Type-II Censoring SchemeMontaser M. AmeinJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 29 Apr 2016 · 7,306 accessesView PDFCite
Research ArticleOpen accessIn the abstractProportional Hazard Inverse Weibull Distribution and Associated InferenceSuja M. Aboukhamseen, Mohamed E. Ghitany, Ramesh C. GuptaJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 18 Apr 2016 · 7,385 accessesView PDFCite
Research ArticleOpen accessIn the abstractMAXIMUM LIKELIHOOD ESTIMATION FOR SPATIAL DURBIN MODELRokhana Dwi Bekti, Anita Rahayu, SutiknoJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 15 Jun 2013 · 8,636 accessesView PDFCite